MathSciNet Relay Station
MathSciNet bibliographic data
MR1373328 47D27 (47A15 47A45)
Chevreau, Bernard; Exner, George R.; Pearcy, Carl M. Boundary sets for a contraction. J. Operator Theory 34 (1995), no. 2, 347–380.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement